MathSciNet Relay Station
MathSciNet bibliographic data
MR2284553 35F20 (35B34 47G10 47N55 82C40)
Alexandre, Radjesvarane Integral estimates for a linear singular operator linked with the Boltzmann operator. I. Small singularities $0<\nu<1$. Indiana Univ. Math. J. 55 (2006), no. 6, 1975–2021.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement